1 doctor weighed in:

I have seborrehic dermatitis on the face. I have desonide .05 for the face and triamcinolone 0.1 for eye area. What is a good facial cleanser?

1 doctor weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Anti-fungal

I am concerned about the potent steroid (triamcinolone) on your eyes because it may cause further thinning of the eyelids plus other complications.
Consider seeing a dermatologist. Topical antifungal agents have also been used with success without the problem with topical steroid on the face.

In brief: Anti-fungal

I am concerned about the potent steroid (triamcinolone) on your eyes because it may cause further thinning of the eyelids plus other complications.
Consider seeing a dermatologist. Topical antifungal agents have also been used with success without the problem with topical steroid on the face.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors